# SDR IPXA09855502

- Difficulty date: January 27, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 565507714
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-S4-03, REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM.  RUDDER RT SIDE SKIN AT STA ZR 143.  ACCOMPLISHED PER TIMCO REO-G12713 REV C, AND UPS EO DC8-5520-33087A.
